# SDR SWAA2023082974574

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT VERIFY CRACK AT R/H HORIZONTAL STAB RIB #5 STA.129.50; STIFFENER #2 AT LWR END.<[01] PERFORMED HFEC INSP AT SUSPECTED CRACKED AREA; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23. CRACK CONFIRMED.;[02] REPAIR WILL BE ACCOMPLISH ON N/R ( TTG8Q00M0792);[03] VERIFIED STEPS
